# SDR QR9R2023030800001

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724339819
- Aircraft time: 2,093 hours
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: 9550162510
- Part serial: NA
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INITIALLY LOST ENG 1 TEMP READINGS IN FLIGHT. PRESSURE WAS NORMAL (2.6 BAR). THREE MINUTES LATER, TEMPERATURE INDICATION RETURNED BUT READ 112 DEGREES. CONTINUED TO MONITOR, AND WHEN TEMP HIT 115 DEGREES, EXECUTED EP. REDUCED TWIST GRIP TO 20-30%, BUT TEMP CONTINUED TO CLIMB. MAX TEMP OBSERVED WAS 126 DEGREES. PERFORMED EMERGENCY SINGLE ENGINE SHUTDOWN AND LANDED. REPLACED #1 ENGINE OIL TEMP SENSOR IAW ARRIEL1 E2 79-37-00-900-801-A01. MTF/MOC COMPLETED, NO FAULTS NOTED IAW AMM 05-60-00, 6-12.
